Doctor insights on:
Swelling Of Legs Or Abdomen
IF U HAD ECLAMPSIA: U should still be followed very closely by your doctor who took care of u because as u know now adays pre-eclampsia should not become eclampsia if u were having regular OB care, so if u are worried about swelling u need to call your doc right now to make sure everything is ok and that your blood pressure is not still elevated or going up again or go back to the hos where u delivered for evaulation. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
See below: Actually hellp and preeclampsia really are not associated with swelling - this is still in the old text books, but we do not use swelling as an indication for for hellp or preeclampsia. ...Read more
Depends: Some patient will have edema through delivery and for a few weeks after birth. Others who have mild edema will find that in the evening with elevation of feet the swelling goes down. If you are pregnant and have swelling inform your md as it may also be seen with high blood pressure. ...Read more
Varies: It usually gets worse until you deliver! ...Read more
Was told I caught an allergy in breathing, still coughing heavily. Now I have swelling in legs and abdomen. Abdomen seems to be getting larger.
Mgt: I would recommend an evaluation, including a cardiovascular assessment. ...Read more
I have swelling in both legs and abdomen with joint pain for the past 5 days. Unable to bend my legs when walking? Severe fatigue with ANA 5.2
Age was 52. Getting irregular periods, Pain in the lower abdomen, severe weakness, swelling of legs n foot, continuation of period for more than 8 day?
Severe SOB, chestpain, high/irregular heartrate, weak arms/legs, extreme fatigue. Now swelling in abdomen/legs/feets. Ok echo 4 months ago. Right heartf?
Swelling in legs& feet gone down now, belly has filled up quite a bit. Sleeping a lot, shortness of breath no appetite & falling please advise.
Cirrhosis: Your cirrhosis appears to be advanced. You should discuss your situation and symptoms with your doctor. You should understand your problems so you can do your best to work with the drs on your situation. ...Read more
Muliple retroperitoneal nodes, Intermediate Uveitis, Petechiae, liver upper limits, left leg swelling, nodes in neck less 1cm, Lower back pain. Thoughts
Sarcoid vs lymphoma: Retroperitnoeal lymph nodes and uveitis remind me of sarcoidosis we should also think of lymphoma which could have infiltrated the bone marrow and caused petechiae due to low platelets I advise you to check with your physician to start looking for the cause and stop guessing ...Read more
Burning and hurting around belly button, bloated feeling, hurts in stomach to eat or drink, swelling in legs and feet and pain, nausea?
Symptoms: Lots of possibilities but it sounds like you need to see a physician and be evaluated for those symptoms. ...Read more
Back & stomach pain past kidney issues and just recently went through a incomplete miscarriage and was hemorging for 15 days. Pain in right lower stomach and by hip pain close to ribs and lower back pain and swelling on right kidney and swelling in legs
It: It sounds like you have a very complicated recent past medical history with the incomplete miscarriage and hemorrhage. I am sorry that you had to go through that. With your symptoms in the setting of a recent incomplete miscarriage, your doctor should be aware of the pain and swelling you are having. It would be reasonable to consult with your physician for an evaluation. I wish you the best in this difficult situation. ...Read more
Sever swelling of abdomen legs ankles severe headache alcoholic and high blood pressure what's wrong?
Edema: First you need to have evaluation for the cause of swelling. Swelling of the face and legs could be dueto several reasons, heart, liver or kidneys not working well. ...Read more
Maybe vein disease: Vein disease often causes these symptoms. I would recommend evaluation by a venous specialist. ...Read more
Many things: A blockage in the vein drainage in the pelvis can cause this. This can be the result of a mass in the pelvis such as ovarian cancer. A blockage in the lymphatic system can also cause this. The lymphatic system drains lymph which is the clearish fluid that you see in blisters. ...Read more
No movement: If you are on a long flight and your legs are dependent, and not moving then your lower extremities can swell. The concern is that you don't have or won't develop a clot. It is always good to mention your new finding to your internist. Next time you travel, compressive socks or hoosiery can be worn. Also, try and get up on the plane every now and then to move around. ...Read more
Swelling of feet and:
Here are a couple of causes for your feet ankles and legs swelling.... But, these are by no means the only causes. Venous regurg, lymphedema, water retention and certain medications. I would recommend you see your family doctor and get a physicial with some testing done. Like a venous doppler.
Treatment can vary depending on which cause, and your medical history. ...Read more
Does eprex injections, 2000iu cause albunuria? And swelling of legs ankle and foot? If yes should eprex be continued?
May or may not be secondary to the swelling. You need to find out why you are getting the swelling: is it chronic venous insufficiency? Hypertension? A leaky heart valve? Kidney problem? Side effect of medication? Too much salt in your diet? An occupation where you stand alot?
A follow up with a doctor is the best way to solve the issue. ...Read more
My mom is not having enough apetite to eat; has become lethatgic; swelling of legs done with wbc shows correct one...but seems there is no energy help?
Complicated: Certainly seems complicated and cannot be addressed here appropriately. Please discuss with her primary care physician. ...Read more
Can hard subcutaneous nodules (around 1 CM each)on lower legs, that slightly itch and blackened skin and slight swelling of legs be symptoms of cancer?
My dad has been diagnosed with bile duct cancer. He has severe swelling of legs. He has been put on diuretics. How long for this fluid to go?
Not likely to be. ..: Either one. Although almost any medicine can cause almost any side effect, bulging veins and feet and ankle swelling wouldn't be likely to be due to taking an snri. Estrogen could conceivably contribute to swelling and visible veins but, as dr. Isobe said, neither is likely to be the cause. Bulging veins and swelling generally means that you have an underlying vein problem that should be treated. ...Read more